Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Wellbutrin

Does it have any sexual side effects? What are the side effects?

Answer Question
 
rhanford

Asked by rhanford at 1:40 PM on Jun. 17, 2010 in Health

Level 16 (2,578 Credits)
Answers (6)
  • My husband took it to quit smoking and it did not effect his libido. Other antidepressants have though.
    SleepingBeautee

    Answer by SleepingBeautee at 1:49 PM on Jun. 17, 2010

  • I was on it about 5 years ago- major decrease in sex drive. was really unpleasant.
    ObbyDobbie

    Answer by ObbyDobbie at 1:51 PM on Jun. 17, 2010

  • I'm on it now. No effects.
    Anonymous

    Answer by Anonymous at 2:10 PM on Jun. 17, 2010

  • My sister was on it for a while and she said that it made her want sex all the time! She couldn't handle it so she switched... I haven't had any experience with it though.
    Megs5384

    Answer by Megs5384 at 2:36 PM on Jun. 17, 2010

  • Wellbutrin Sexual Side Effects- Although Wellbutrin may be less likely to cause sexual side effects than other antidepressant medications, sexual side effects are still a possibility with Wellbutrin. Changes in sex drive and impotence are among the Wellbutrin sexual side effects that may occur. However, if a person does develop sexual side effects during treatment with Wellbutrin, it is difficult to know whether these problems are because of depression or Wellbutrin itself.
    Marshallsmom422

    Answer by Marshallsmom422 at 2:39 PM on Jun. 17, 2010

  • It varies with everyone, but my hubby is on it now, and other than making him sleepy-{not conducive to sex...}he has no decrease or increase in libido.
    mommyharmon

    Answer by mommyharmon at 2:49 PM on Jun. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN